# SDR CA121116010

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  WHEN FLAPS WERE CALLED FOR THEY FAILED TO EXTEND.   ACCOMPLISHED THE REQUIRED CHECKLISTS.  DURING THE FIRST TURN IN THE HOLD THE FLIGHT MANAGEMENT SYSTEM, FMS, FAILED. THE CREW ACCOMPLISHED ADDITIONAL CHECKLISTS AND RECEIVED A GOOD BRAKING CONDITION REPORT FROM A PRIOR ACFT ARRIVAL.  THE CREW RECEIVED APPROACH CLEARANCE AND REQUESTED ARFF AS A PRECAUTION.  THE ZERO FLAP LANDING WAS PERFORMED UNEVENTFULLY.  IT WAS DETERMINED THAT A FLAP CIRCUIT BREAKER HAD TRIPPED. THE CIRCUIT BREAKER WAS RESET AND THE FMS WAS DEFERRED IAW THE MEL FOR THE SUBSEQUENT RETURN FLIGHT.
